# SDR CA150831011

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 6,496 hours
- Engine: Cont IO470L
- Propeller: Hartzl PHCC3YF2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Coupling
- Part number: 631683
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LEFT ENGINE LOST POWER IN FLIGHT, APPROXIMATELY 25 MINUTES AFTER DEPARTING, WHILE IN CRUISE AT 8000`, THE LT ENGINE QUIT. FUEL PUMP REMOVED AND FOUND THE COUPLING SHAFT PN: 631683 ROUNDED INTERNALLY AND DRIVE GEAR, PN: 631684 WORN. DRIVE GEAR AND COUPLING REPLACED.
